MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXSP-I
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction centrifuge bowl leak/break.Since this reportable malfunction is only associated with the kit, this mdr will be only against the kit.The customer complaint investigation was performed based on the customer description and the service performed.The service technician replaced the centrifuge leak detector strip and readjusted the zero-point of the centrifuge.A device history record (dhr) review did not result in any related non-conformance's.This kit lot passed all lot release testing.A review of kit lot: p117 shows no trends.Trends were reviewed for the complaint category centrifuge bowl leak/break, and no trends were detected for this complaint category.The complaint kit was not available for evaluation.The root cause of the centrifuge bowl leak/break could not be determined.No further action is required at this time; this investigation is now complete.(b)(4).(b)(6) on (b)(6) 2026.
 
Event or Problem Description
The customer contacted therakos to report they experienced a centrifuge bowl break with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.Approximately 100 ml of whole blood had been processed.The customer reported that the bowl had been installed properly without issues and that no other alarms had occurred.The treatment was aborted and started again with another device.The patient was reported to be stable.There was no report of patient harm associated with this event.No product was returned for evaluation.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown, dublin D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS, INC.
2201 bailey ave.
buffalo NY 14211
Manufacturer Contact
mark wendelken
440 route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key24903575
Report Number3036773437-2026-00032
Device Sequence Number13230134
Product Code LNR
UDI-Device Identifier00705030000005
UDI-Public(01)00705030000005(10)P117(17)270301
Combination Product (Y/N)Y
Initial Reporter CountrySZ
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXSP-I
Device Lot NumberP117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown